# SDR ASAA2019040858910

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 25,287 hours, 8,123 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOMENTARY FAILURE OF LEFT FMC WITH VTK FLAG. FMC RESET ITSELF WITHIN ONE MINUTE WITHOUT PILOT INTERVENTION. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 NO DEFECTS NOTED.
